# SDR RAAA00E8042

- Difficulty date: September 28, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,315 hours, 37,135 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Regulator
- Part number: 05031021
- Part serial: 505
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT BRAKE PEDAL BOTTOMS OUT AGAINST STOP.  REPLACED RT BRAKE TEMP COMPENSATOR REGULATOR REF 32-9-1.
